Special issue of the Journal of Mathematical Biology to honor Alan Hastings’ 65th birthday

Odo Diekmann, Sergey Gavrilets, Mats Gyllenberg, Simon Levin, Mark Lewis

Research output: Contribution to journalEditorial

Original languageEnglish (US)
JournalJournal of mathematical biology
Volume80
Issue number1-2
DOIs
StatePublished - Jan 1 2020

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Agricultural and Biological Sciences (miscellaneous)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Special issue of the Journal of Mathematical Biology to honor Alan Hastings’ 65th birthday'. Together they form a unique fingerprint.

  • Cite this